# SDR WTAA970201

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE TO NOSE CONE REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
